RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1990, Volume 30, Number 4, Pages 535–547 (Mi zvmmf3279)  

Localized compression regimes in a heat-conducting gas

V. V. Gudkov, A. P. Mikhailov, V. V. Stepanova

Moscow

Abstract: The effect of limiting regimes with peaking on a compressible sphere with thermal conductivity $\varkappa=\varkappa_0\rho^\alpha T^\beta$, $\beta>0$, is examined. The investigation is carried out for selfsimilar solutions of the power type. Conditions are established for shockless supercompression of the material and joint localization of the thermal and gas-dynamic processes, which depend on the thermophysical properties of the medium and the limiting law. The phenomena are also investigated numerically.

Full text: PDF file (1637 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1990, 30:2, 130–138

Bibliographic databases:

UDC: 517.958:533.7
MSC: Primary 76N15; Secondary 80A20, 76M25
Received: 01.03.1988
Revised: 14.09.1989

Citation: V. V. Gudkov, A. P. Mikhailov, V. V. Stepanova, “Localized compression regimes in a heat-conducting gas”, Zh. Vychisl. Mat. Mat. Fiz., 30:4 (1990), 535–547; U.S.S.R. Comput. Math. Math. Phys., 30:2 (1990), 130–138

Citation in format AMSBIB
\Bibitem{GudMikSte90}
\by V.~V.~Gudkov, A.~P.~Mikhailov, V.~V.~Stepanova
\paper Localized compression regimes in a~heat-conducting gas
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1990
\vol 30
\issue 4
\pages 535--547
\mathnet{http://mi.mathnet.ru/zvmmf3279}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1055816}
\zmath{https://zbmath.org/?q=an:0727.76097}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1990
\vol 30
\issue 2
\pages 130--138
\crossref{https://doi.org/10.1016/0041-5553(90)90088-A}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3279
  • http://mi.mathnet.ru/eng/zvmmf/v30/i4/p535

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:134
    Full text:57
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021